Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persistent nausea, had continuous vomiting, blueness over lips, frozen and numb hands after eating turkey and cheese sandwich. Cause?

Turkey and cheese sandwich and bottle of lukewarm water purchased at Starbucks at KCI airport at noon today. Flight to Seattle but was violently ill vomiting and passed out within hour of landing. Pale, lips blue, cold to touch and hands numb when paramedics arrived. BP 120/88. Was sent to my hotel via cab and violently vomited several more times upon arrival. Still nauseated.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
It is a case of anaphylaxis,probably to cheese.
I advice you to visit ER immedietly so that you can get a shot of antihistaminic. You should be put on antihistaminics,ondansetron for vomiting. Avoid taking anything by mouth and hospital stay with i.v. Fluids is a must.
Later on recovery,try to find out the allergen causing these symptoms.
All the best
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor